Log in
Anxiety Support
36,756 members40,028 posts

Setraline

Hi I wanted some feedback I been on 50mg setraline for about 5 weeks and I been feeling like out of it like I stuffed I forget things I say the wrong things I don't know if this will go away I hope so

14 Replies
oldestnewest

I was on Sertraline for a while back in June 2016 and it did nothing. I felt nothing from it at all. I also found that Sertraline upset my stomach therefore not allowing my birth control pill to work properly. I'm on Citalopram for my depression and anxiety now.

I don't know if I've helped in any way, and I hope you find something that works for you.

Best wishes.

1 like
Reply

Thanks for the reply how long were you on setraline? And how much were you taking. Is citalopram helping?

1 like
Reply

I was on 100mg of Sertraline for about 2 months.

I've just increased my dose from 30mg to 40mg of Citalopram. If I'm honest, I can't feel much of a difference but family members say they can see a change in me.

It's all down to how you feel though, it's no good being on a certain pill just because other people see change, you have to feel it too.

Reply

I agree I feel a little better but I still feel anxious and nervous and I feel like I will never enjoy life like I used too :(

Reply

Is it a constant feeling of anxiety?

Reply

Yes and depression

Reply

I'm still feeling like that on Citalopram. You could ask your doctor to try a beta blocker. I tried one, but I can't remember the name. It didn't do much for me but it might work for you.

Reply

I will I hope I can get better and be like I was before I hope you get better too I have read so many successful stories I hope I can write one one day too. I wanted another baby but I can't risk it and get worse

1 like
Reply

I'm sure things will get better! Just surround yourself with people that make you feel safe and happy. Best wishes!

Reply

Hi Hun just been reading your reply Iv been put on citalopram for anxiety and depression only been on it 8 days 10mg and Iv been having really bad side effects my husband has had to take time off work to look after our 18mth old I just can't function however by 4pm in the afternoon I start to feel ok my side effects are sickness , no appetite, dry mouth , more anxious strange dreams and thoughts and can't be left on my own or a panic pls tell me this will all stop and I will start to feel my self again soon Xxxx

Reply

I haven't had any side effects so I can't really tell you when it will stop. You should call your doctor asap and explain everything you're feeling. You may need to change pills or maybe just stick with it a little longer. I hope everything works out ok, best wishes. X

1 like
Reply

Hi yeah doctor said its all side effects just got to ride it out thanks for your reply xx

1 like
Reply

Going back to my last comment about the beta blocker. I managed to find the ones I had left over, it's called Propranolol. It's used to treat a few things, including the physical signs on anxiety. You could ask your doctor about trying this.

Reply

I'm on sertraline. I tend to feel very spaced out and trippy when I start it and anxiety gets worse. But it settles down, though not sure of the exact timescale, and then it helps. No mess are perfect. I always feel a little too laid back on it, but it is better than the awful anxiety and depression and I can use it to take the edge off things until I have been able to work through things so that I can come off them. But different meds suit different people. I would perhaps give it a bit longer, maybe another couple of weeks or three and if you aren't feeling better and the side effects are intolerable then ask to try something else.

Reply

You may also like...